# SDR AUS20020544

- Difficulty date: May 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 45521181640
- Condition: Faulty
- Location: Battery/Charger
- Part time: 405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY RELAY SEIZED IN THE ON' POSITION. INVESTIGATION FOUND  THAT WATER HAD LEAKED PAST THE AFT CABIN DOOR SEAL AND DRIPPED  ONTO THE RELAY.
